# SDR DALA2017042003286

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 57,267 hours, 21,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY POWER CABLE CYLINDER RED BAND OUT OF ADJUSTMENT.  REMOVED FWD DOOR SURROUND IAW AMM 25-21-06  ADJUSTED THE POWER CABLE IAW AMM 52-11-33.
